# SDR AALA202501065717

- Difficulty date: January 4, 2025
- Submitted: January 6, 2025
- Operation: Air carrier
- Aircraft: N949NN
- Make and model: Boeing 737823
- Aircraft serial: 31192
- Aircraft time: 31,347 hours, 12,873 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Burned
- Location: Zone 900
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AT CRUISE, FLIGHT ATTADNENT REPORTED BURNING SMELL AFTER GALLEY. CAPTAIN VERIFIED VERY STRONG ELECTRICAL BURNING SMELL PRESENT STARTING AT ROW 30. REMOVED AND REPLACED BOTH COFFEE MAKERS (AALA202501066056), (AALA202501065717) IN AFT GALLEY. PER MM 25-32-00. ACCOMPLISHED JOB CARD 08L00021001. NO FURTHER FINDINGS.
